# SDR PLGA55951

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: De-Ice Boot
- Part number: 600713285
- Condition: Worn
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROP ASSY WAS REMOVED FROM SERVICE DUE TO ALL FOUR BLADE DE-ICE BOOTS DEBONDING.  THE CAUSE WAS DETERMINDED TO BE OIL AND GREASE MIGRATING BETWEEN THE INNER AND OUTER SLEEVE AND EXITING UNDER THE BLADE CUFF.  AFTER DISASSEMBLY FOR SHIPMENT OIL WAS OBSERVED IN THE HUB AREA.  COMPLETE ASSY WAS THEN SHIPPED TO DOWTY AEROSPACE STIERLING FOR REPAIR.  THE PROP WAS REPAIRED AND RETURNED TO SERVICE.  (M)
